# SDR TSAA9733378

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230C
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000699
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND THAT THE FORWARD SERVICE DOOR EMERGENCY LIGHT IDENTIFIER REMAINS ON WITH POWER TURNED OFF.  REPLACED EMERGENCY EXIT LIGHT IDENTIFIER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
